# SDR COEA2019080669923

- Difficulty date: July 26, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,886 hours, 41,110 cycles
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 5006488G
- Part serial: 2306
- Condition: Fod
- Location: Rt Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

TWO INCH POWER LEVER SPLIT, RT POWER LEVER FORWARD.  MAINTENANCE REPLACED THE RT FUEL PUMP AND FUEL CONTROL UNIT. ON FURTHER INVESTIGATION, DISCOVERED FOD IN THE FUEL INLET PORT, CHAFING ON INTERNAL TUBE. OPS CHECKED GOOD.
